American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47B47) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Palle E. T. Jørgensen. Selfadjoint operator extensions satisfying the Weyl commutation relations. Bull. Amer. Math. Soc. 1 (1979) 266-269. MR 513756.
Abstract, references, and article information   
View Article: PDF

[2] C. A. Berger and B. I. Shaw. Selfcommutators of multicyclic hyponormal operators are always trace class. Bull. Amer. Math. Soc. 79 (1973) 1193-1199. MR 0374972.
Abstract, references, and article information   
View Article: PDF

[3] J. H. Anderson. Derivation ranges and the identity. Bull. Amer. Math. Soc. 79 (1973) 705-708. MR 0322518.
Abstract, references, and article information   
View Article: PDF

[4] C. R. Putnam. Almost normal operators, their spectra and invariant subspaces. Bull. Amer. Math. Soc. 79 (1973) 615-624. MR 0338818.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 4 of 4 found      Go to page: 1